Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Took medicines for sinus infection, excessive drainage thinner than normal followed by feeling of face collapsing. Any thoughts?

I recently had a cold/ sinus infection . Had a round of Omnicef, then a rocefen shod and D&D injection followed by Augmentin . Once the infection cleared, my sinus ran clear. I went to clear my sinus on a tissue and I had a flood of yellow drainage from my right nostril . I mean a lot, probably 1/4 cup or more. took seven or eight tissues to clear it all out. I couldn t believe how much, way more than even when my infection was active and it was fairly thinner than normal sinus drainage. When it was done, my sinus felt really dry but extremely clear and my face felt a little like it was going to collapse on the right side. I thought it had cleared up, but the next day it happened again, only on the left side. Massive quantity again. This was about six days ago. Cold gone, all better, and then yesterday it happened again on the left side, massive quantity, no blood, just yellow drainage for five minutes, from a reasonably clear nose. And again, it felt like my face was collapsing for a while. No drainage since. No congestion either. Any thoughts?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Anesthesiologist 's  Response
hi,,thanks for the query
seems that the sinuse which were previously blocked and infected ,,had a lot of infectious pus like fluid which got cleared due to antibiotics and opening of there is no blood do not worry consult an ent dr..and the dr gonna slve your queries ....
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor